# SDR AALA202010169009

- Difficulty date: October 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 16,791 hours, 7,610 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Tube
- Part number: D3231017000000
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION AND PITTING FOUND ON THE NOSE LANDING GEAR TORQUE TUBE.  REPLACED TORQUE TUB, PER EA 309172.
